# SDR SIMA200323903

- Difficulty date: August 26, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2966
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3595 - CRP - CREW REPORTED DURING CRUISE FILGHT THE CARGO FIRE DETECTION LIGHT CAME ON CREW FOLLOWED AOM PROCEDURES AND FIRED THE CARGO FIRE BOTTLES. LIGHT EXTINGUISHED AFTER 60 SECONDS.  AFTER AN INSPECTION SYSTEM WAS PUT ON MEL.  S/D - MAINTENANCE REMOVED AND REPLACED TEH CARGO SMOKE DETECTORS IAW EMB MM.  OPS CHECK AND AIRCRAFT WAS RETURNED TO SERVICE AFTER REPLACING THE CARGO FIRE BOTTLE.  (M)
